# SDR AUS20030754

- Difficulty date: May 21, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: EO2FA018R
- Condition: Collapsed
- Location: Magneto
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO DISTRIBUTOR BLOCK COLLAPSED.
